Facebook Pixel
EmpowHER Guest

I just got my mirena out on December 12th and my usual periods are the last week of the month but on monday 15th i spotted that whole day then the next day nothing at all then the day after on the 17th i had it heavy real bad then today nothing at all

By Anonymous December 19, 2014 - 12:56am
Rate This

Is this something i should be alarmed about everything i look up is miscarriage and im hoping thats not the case and maybe someone can answer my question please and thank yoyou...

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for reaching out to us with your concern.

Please contact your gynecologist, who can tell you if this brief bleeding following removal is normal or not.


December 19, 2014 - 9:47am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!